# SDR CA101203004

- Difficulty date: December 3, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- Aircraft time: 2,996 hours
- Engine: Ge CF348C5
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 4096T96P07
- Condition: Arced
- Location: Igniter End
- Part time: 2,858 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED NO LIGHT OFF WITH AN ABORTED START.  BOTH IGNITERS REMOVED FROM THE ENGINE AND THE LEADS INSPECTED FOR CONDITION.  BOTH LEADS WERE FOUND TO HAVE ARCING DAMAGE JUST ABOVE THE CERAMIC TIP THAT INSTALLS IN EACH IGNITER. BOTH LEADS CHANGED AND FUNCTION TESTED WITH NO FURTHER ISSUES.  ACFT RETURNED TO SERVICE.
